메뉴 건너뛰기




Volumn 53, Issue 4, 2000, Pages 321-329

The Einstein-Podolsky-Rosen state maximally violates Bell's inequalities

Author keywords

Bell correlation; Type II factor; Weyl algebra

Indexed keywords


EID: 0012750454     PISSN: 03779017     EISSN: None     Source Type: Journal    
DOI: 10.1023/A:1007609031556     Document Type: Article
Times cited : (23)

References (16)
  • 1
    • 84967773298 scopus 로고
    • Extensions, restrictions, and representations of states on C*-algebras
    • Anderson, J.: Extensions, restrictions, and representations of states on C*-algebras, Trans. Amer. Math. Soc. 249 (1979), 303-329.
    • (1979) Trans. Amer. Math. Soc. , vol.249 , pp. 303-329
    • Anderson, J.1
  • 2
    • 0034342409 scopus 로고    scopus 로고
    • On the concept of Einstein-Podolsky-Rosen states and their structure
    • Arens, R. and Varadarajan, V. S.: On the concept of Einstein-Podolsky-Rosen states and their structure, J. Math. Phys. 41 (2000), 638-651.
    • (2000) J. Math. Phys. , vol.41 , pp. 638-651
    • Arens, R.1    Varadarajan, V.S.2
  • 4
    • 0000693380 scopus 로고
    • EPR correlations and EPW distributions
    • Bell, J. S.: EPR correlations and EPW distributions, Ann. New York Acad. Sci. 480 (1986), 263-266 [reprinted in Speakable and Unspeakable in Quantum Mechanics, Cambridge Univ. Press, 1987, Chap. 21].
    • (1986) Ann. New York Acad. Sci. , vol.480 , pp. 263-266
    • Bell, J.S.1
  • 5
    • 0000693380 scopus 로고
    • reprinted Cambridge Univ. Press, Chap. 21
    • Bell, J. S.: EPR correlations and EPW distributions, Ann. New York Acad. Sci. 480 (1986), 263-266 [reprinted in Speakable and Unspeakable in Quantum Mechanics, Cambridge Univ. Press, 1987, Chap. 21].
    • (1987) Speakable and Unspeakable in Quantum Mechanics
  • 6
    • 0001452142 scopus 로고    scopus 로고
    • Nonlocality of the original Einstein-Podolsky-Rosen state
    • Cohen, O.: Nonlocality of the original Einstein-Podolsky-Rosen state, Phys. Rev. A 56 (1997), 3484-3492.
    • (1997) Phys. Rev. A , vol.56 , pp. 3484-3492
    • Cohen, O.1
  • 7
    • 33947385649 scopus 로고
    • Can quantum-mechanical description of physical reality be considered complete?
    • Einstein, A., Podolsky, B. and Rosen, N.: Can quantum-mechanical description of physical reality be considered complete? Phys. Rev. 47 (1935), 777-780.
    • (1935) Phys. Rev. , vol.47 , pp. 777-780
    • Einstein, A.1    Podolsky, B.2    Rosen, N.3
  • 8
    • 0033248950 scopus 로고    scopus 로고
    • Maximal beable subalgebras of quantum mechanical observables
    • Halvorson, H. and Clifton, R.: Maximal beable subalgebras of quantum mechanical observables, Internat. J. Theoret. Phys. 38 (1999), 2441-2484.
    • (1999) Internat. J. Theoret. Phys. , vol.38 , pp. 2441-2484
    • Halvorson, H.1    Clifton, R.2
  • 9
    • 0040009515 scopus 로고
    • Remarks on the type of von Neumann algebras of local observables in quantum field theory
    • Kadison, R.: Remarks on the type of von Neumann algebras of local observables in quantum field theory, J. Math. Phys. 4 (1963), 1511-1516.
    • (1963) J. Math. Phys. , vol.4 , pp. 1511-1516
    • Kadison, R.1
  • 11
    • 0009177672 scopus 로고
    • C*-algèbre de relations de commutation
    • Manuceau, J.: C*-algèbre de relations de commutation, Ann. Inst. H. Poincaré 8 (1968), 139-161.
    • (1968) Ann. Inst. H. Poincaré , vol.8 , pp. 139-161
    • Manuceau, J.1
  • 13
    • 0001167111 scopus 로고
    • On factor representations and the C*-algebra of canonical commutation relations
    • Slawny, J.: On factor representations and the C*-algebra of canonical commutation relations, Comm. Math. Phys. 24 (1972), 151-170.
    • (1972) Comm. Math. Phys. , vol.24 , pp. 151-170
    • Slawny, J.1
  • 14
    • 0000181626 scopus 로고
    • On the independence of local algebras in quantum field theory
    • Summers, S. J.: On the independence of local algebras in quantum field theory, Rev. Math. Phys. 2 (1990), 201-247.
    • (1990) Rev. Math. Phys. , vol.2 , pp. 201-247
    • Summers, S.J.1
  • 15
    • 22244466834 scopus 로고
    • Maximal violation of Bell's inequalities is generic in quantum field theory
    • Summers, S. J. and Werner, R.: Maximal violation of Bell's inequalities is generic in quantum field theory, Comm. Math. Phys. 110 (1987), 247-259.
    • (1987) Comm. Math. Phys. , vol.110 , pp. 247-259
    • Summers, S.J.1    Werner, R.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.